MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas and alleged the patient experienced a blood glucose of over 600mg/dl, associated with an alleged inaccurate delivery issue.The reporter alleged ¿the pump was not delivering as it should¿.The reporter was not able to provide further information during the initial complaint.Customer technical support made attempts to contact the reporter for additional information and troubleshooting, without success.This complaint is being reported because the patient allegedly experienced hyperglycemia while on the insulin pump, and the pump could not be ruled out as a contributing factor.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8468955
Report Number2531779-2019-02278
Device Sequence Number1633728
Product Code LZG
UDI-Device Identifier10840406101034
UDI-Public10840406101034
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age18 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age12 YR